Register Now // The Quick Stop // Admission & Pricing // Schedule & Music


WORKSHOP DETAILS

Held at the Ohio Theatre

Time Schedule Track: Avid Swing Dancer Track: Experienced Lindy Hopper
11 – 11:30 AM Registration/Check-in
11:30 – 1:00 PM Class 1 (1.5 hrs) Lindy Hop I
(Kyra & Charlie)
Lindy Hop I
(Danny & Mandy)
1:00 – 2:15 PM Lunch
2:15 – 3:45 PM Class 2 (1.5 hrs) Lindy Hop II
(Danny & Mandy)
Lindy Hop II
(Kyra & Charlie)
4:00 – 5:30 PM Elective (1.5 hrs) Elective
(Danny & Mandy)
Elective
(Kyra & Charlie)

EVENING DANCE

Held at Awaken Church

Time Music Schedule
8:30 PM Dance Starts / DJ
9:00 PM  Band 1st Set
10:00 PM  Band 2nd Set
11:00 PM  Band 3rd Set

MUSIC

Red Light Roxy is a perfect fit for The Quick Stop, as their song book includes a mix of upbeat jazz standards, jump blues, swing, boogie-woogie and a dash of old-school R&B. Their familiar song selection was made famous by such legendary performers: Ella Fitzgerald, Ruth Brown, Frank Sinatra, Peggy Lee, Nat King Cole, Ray Charles and Louis Armstrong.

View our safer space policy // Report a Safer Space Incident